Authors: Dodig, Marija 
Stošić, Marko 
Affiliations: Mechanics 
Mathematics 
Title: Double generalized majorization and diagrammatics
Journal: Ars Mathematica Contemporanea
Volume: 23
Issue: 2
First page: 05A17
Issue Date: 2023
Rank: ~M22
ISSN: 1855-3966
DOI: 10.26493/1855-3974.2691.0b7
Abstract: 
In this paper we show that the generalized majorization of partitions of integers has a surprising completing-squares property. Together with the previously obtained transitivity-like property, this enables a compelling diagrammatical interpretation. Apart from purely combinatorial interest, the main result has applications in matrix completion problems, and representation theory of quivers.
Keywords: diagrammatics | inequalities | majorization | Partitions
Publisher: University of Primorska in collaboration with the Slovenian Society of Discrete and Applied Mathematics, Society of Mathematicians, Physicists and Astronomers of Slovenia and the Institute of Mathematics, Physics and Mechanics

Files in This Item:
File Description SizeFormat
MDodig.pdf346.12 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on May 22, 2024

Page view(s)

38
checked on May 9, 2024

Download(s)

12
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons